# SDR CA011011008

- Difficulty date: August 31, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,952 hours
- Engine: Allsn 250C20
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206020121006
- Condition: Cracked
- Location: Tailboom V Fin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART CRACK AT REAR RIVET. REPLACED FITTING.
